MathSciNet Relay Station
MathSciNet bibliographic data
MR2925381 57M50 (30F40)
Brock, Jeffrey F.; Canary, Richard D.; Minsky, Yair N. The classification of Kleinian surface groups, II: The ending lamination conjecture. Ann. of Math. (2) 176 (2012), no. 1, 1–149.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement